# SDR USAA2010111592598

- Difficulty date: November 8, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Aircraft time: 52,487 hours, 34,555 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 657379459
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C2 - CRACK IN SKIN ON RIGHT HORIZONTAL STABILIZER LOWER SURFACE, 55 INCHES OUTBOARD OF INBOARD EDGE AT TRAILING EDGE SPAR.  REPAIRED SKIN ON RIGHT HORIZONTAL STABILIZER LOWER SURFACE, 55 INCHES OUTBOARD OF INBOARD EDGE AT TRAILING EDGE SPAR IAW TYPICAL REPAIR 55-10-07 REV D.
